Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 15 found articles
 
 
  On the Vector ε-Algorithm for Solving Linear Systems of Equations
 
 
Title: On the Vector ε-Algorithm for Solving Linear Systems of Equations
Author: Salam, A.
Graves-Morris, P.R.
Appeared in: Numerical algorithms
Paging: Volume 29 (2002) nr. 1-3 pages 229-247
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands